# SDR RAIA201512260002

- Difficulty date: December 26, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N810HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145231
- Aircraft time: 34,626 hours, 31,421 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Condition: Inoperative
- Location: Pitch
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PITCH TRIM MAIN INOPERATIVE, FOLLOWED BY BACK UP PITCH TRIM INOPERATIVE, FOLLOWED QRH. BACK UP PITCH TRIM CAME BACK, RETURNED TO BLOCK.  MAINTENANCE INSPECTED AND REPLACED THE PITCH TRIM SWITCH AND RERACKED THE HSCU, OPS CHECKED GOOD.
